A regularization method for a viscoelastic contact problem

Abstract

We consider a mathematical model which describes the quasistatic contact between a viscoelastic body and a deformable obstacle, the so-called foundation. The material’s behaviour is modelled with a viscoelastic constitutive law with long memory. The contact is frictionless and is defined using a multivalued normal compliance condition. We present a regularization method in the study of a class of variational inequalities involving history-dependent operators. Finally, we apply the abstract results to analyse the contact problem.

Authors

Flavius Patrulescu
Tiberiu Popoviciu Institute of Numerical Analysis,
Romanian Academy

Keywords

variational inequality, regularization, weak solution, normal compliance

Cite this paper as:

F. Pătrulescu, A regularization method for a viscoelastic contact problem, Math. Mech. Solids, vol. 23, no. 2 (2018), pp. 181-194

PDF

Not available yet.

About this paper

Publisher Name

SAGE Publications, Thousand Oaks, CA

Print ISSN

1081-2865

Online ISSN

1741-3028

MR

3763367

ZBL

1391.74180

Related Posts

Leave a Reply

Your email address will not be published. Required fields are marked *

Fill out this field
Fill out this field
Please enter a valid email address.

Menu